# SDR SWAA2012101508545

- Difficulty date: September 27, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 34,598 hours, 23,513 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 9146771N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 927 TO BS 1012, STR 30L.  REMOVED AND REPLACED STRINGER SECTION IAW SRM.
